Mathematical Physics Analysis and Geometry, ( ISI ), No (12), Year (2009-4) , Pages (109-115)

Title : ( Ultraweak continuity of σ-derivations on von Neumann algebras )

Authors: Madjid Mirzavaziri , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Let σ be a surjective ultraweakly continuous ∗-linear mapping and d be a σ-derivation on a von Neumann algebra M. We show that there are a surjective ultraweakly continuous ∗-homomorphism  : M → M and a - derivation D : M → M such that D is ultraweakly continuous if and only if so is d. We use this fact to show that the σ-derivation d is automatically ultraweakly continuous. We also prove the converse in the sense that if σ is a linear mapping and d is an ultraweakly continuous ∗-σ-derivation on M, then there is an ultraweakly continuous linear mapping  : M → Msuch that d is a ∗--derivation.


, Derivation · ∗, homomorphism · ∗, IWnneaekr σ(o, dpeerriavtaotrio) nto·pvoolnogNyeumann algebra · Uσlt, rdaewrievaaktitoonp·ology
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mirzavaziri, Madjid and Sal Moslehian, Mohammad},
title = {Ultraweak continuity of σ-derivations on von Neumann algebras},
journal = {Mathematical Physics Analysis and Geometry},
year = {2009},
number = {12},
month = {April},
issn = {1385-0172},
pages = {109--115},
numpages = {6},
keywords = {Derivation · ∗-homomorphism · ∗-IWnneaekr σ(o-dpeerriavtaotrio) nto·pvoolnogNyeumann algebra · Uσlt-rdaewrievaaktitoonp·ology},


%0 Journal Article
%T Ultraweak continuity of σ-derivations on von Neumann algebras
%A Mirzavaziri, Madjid
%A Sal Moslehian, Mohammad
%J Mathematical Physics Analysis and Geometry
%@ 1385-0172
%D 2009